# SDR SWAA2022022300944

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,582 hours, 28,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 43; RH WING T/E WS 253.00 WEB SEAL RETAINER CRACKED / REMOVED WEB SEAL RETAINER; RH WING T/E WS 253.00; DRILLED REPLACEMENT WEB SEAL RETAINER; INSTALLED WEB SEAL RETAINER; I/A/W SRM 51-40-02-0G-0 STEP 4; SRM 51-40-05-0G-0 FIG 3; SRM 51-40-02 STEP 4
